Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isometries of the trace class


Author: Bernard Russo
Journal: Proc. Amer. Math. Soc. 23 (1969), 213
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1969-0247491-X
MathSciNet review: 0247491
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [2] R. V. Kadison, Isometries of operator algebras, Ann. of Math. (2) 54 (1951), 325-338. MR 0043392 (13:256a)
  • [3] B. Russo, Isometries of $ {L^p}$ spaces associated with finite von Neumann algebras, Bull. Amer. Math. Soc. 74 (1968), 228-232. MR 0221294 (36:4346)
  • [4] R. Schatten, Norm ideals of completely continuous operators, Springer-Verlag, Berlin, 1960. MR 0119112 (22:9878)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247491-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society